# SDR YENA2023102501320

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 44,464 hours, 28,838 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2016040011
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,143 hours, 5,676 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1105, JFK-ORD. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' AT FL 220 W/ICINGS WE HAD A BLEED 2 FAIL EICAS. THIS LED TO THE CABIN LOSING PRESSURE. IT ENDED UP COMING BACK ON ONCE WE TURNED APU ON; TROUBLESHOT PER FIM TASK 36-10-00-810-810A. REMOVED AND REPLACED #2 NAPROSOV. OPS CHECK GOOD. NO FAULT NOTED AT THIS TIME. OK FOR CONT SVC. MULTIPLE BLEED CHECKS PERFORMED UNABLE TO DUPLICATE FAULT. REF AMM 36-11-03.'
